Cohomological dimension of Mackey functors for infinite groups. / Martinez-Perez, Conchita; Nucinkis, Brita.

In: Journal of the London Mathematical Society, Vol. 74, No. 2, 2006, p. 379–396.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • Mackey04

    Submitted manuscript, 823 KB, PDF document

Original languageEnglish
Pages (from-to)379–396
JournalJournal of the London Mathematical Society
Volume74
Issue number2
Publication statusPublished - 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 15058921